RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorov, Yurii Vladimirovich

Statistics Math-Net.Ru
Total publications: 87
Scientific articles: 80

Number of views:
This page:3096
Abstract pages:24083
Full texts:10580
References:1490
Professor
Doctor of physico-mathematical sciences (1970)
Birth date: 11.07.1938
Keywords: differential equations, partial differential equations, spectral theory, optimal control, pseudo-differential operators.
UDC: 517.9, 517.4, 517.43, 517.946.2, 517.956.45, 517.944, 517.957
MSC: 47.65, 35.00, 47G05, 58G15, 35S05

Subject:

Differential equations, partial differential equations, spectral theory, optimal control, pseudo-differential operators.


http://www.mathnet.ru/eng/person8580
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:egorov.yuri-vladimirovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/202749

Publications in Math-Net.Ru
2017
1. Yu. V. Egorov, “Boundary value problems for a nonlinear elliptic equation”, Mat. Sb., 208:6 (2017),  109–129  mathnet  mathscinet  elib; Sb. Math., 208:6 (2017), 842–862  isi  scopus
2015
2. Yu. V. Egorov, “On the Dirichlet problem for a nonlinear elliptic equation”, Mat. Sb., 206:4 (2015),  3–12  mathnet  mathscinet  zmath  elib; Sb. Math., 206:4 (2015), 480–488  isi  scopus
2013
3. Yu. V. Egorov, “On Euler's problem”, Mat. Sb., 204:4 (2013),  79–102  mathnet  mathscinet  zmath  elib; Sb. Math., 204:4 (2013), 539–562  isi  scopus
2012
4. Yu. V. Egorov, “On one variational Butkovskii problem”, Avtomat. i Telemekh., 2012, 8,  30–34  mathnet  zmath; Autom. Remote Control, 73:8 (2012), 1301–1304  isi  scopus
2011
5. Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, “A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  182–203  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 461–474  scopus
2010
6. Yu. V. Egorov, E. Sanchez-Palencia, “On ill-posedness of free-boundary problems for highly compressible two-dimensional elastic bodies”, Algebra i Analiz, 22:6 (2010),  91–108  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:6 (2011), 913–926  isi  scopus
2008
7. Yu. V. Egorov, V. A. Kondratiev, “Asymptotic behaviour of solutions of semilinear parabolic equations”, Mat. Sb., 199:4 (2008),  65–82  mathnet  mathscinet  zmath  elib; Sb. Math., 199:4 (2008), 539–556  isi  elib  scopus
2002
8. Yu. V. Egorov, V. A. Kondrat'ev, “On the Asymptotic Behavior of Solutions of a Semilinear Elliptic Boundary Problem in Unbounded Domains”, Tr. Mat. Inst. Steklova, 236 (2002),  447–461  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 434–448
2000
9. V. A. Galaktionov, Yu. V. Egorov, V. A. Kondrat'ev, S. I. Pokhozhaev, “Conditions for the existence of solutions to a quasilinear inequality in half-space”, Mat. Zametki, 67:1 (2000),  150–152  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 119–121  isi
1998
10. Yu. V. Egorov, Nguyen Minh Chuong, “Some semilinear boundary-value problems for singular integro-differential equations”, Uspekhi Mat. Nauk, 53:6(324) (1998),  249–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1348–1349  isi  scopus
11. Yu. V. Egorov, V. A. Kondrat'ev, O. A. Oleinik, “Asymptotic behaviour of the solutions of non-linear elliptic and parabolic systems in tube domains”, Mat. Sb., 189:3 (1998),  45–68  mathnet  mathscinet  zmath; Sb. Math., 189:3 (1998), 359–382  isi  scopus
1997
12. Yu. V. Egorov, V. A. Kondrat'ev, “On a problem of O. A. Oleinik”, Uspekhi Mat. Nauk, 52:6(318) (1997),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1296–1297  isi  scopus
1996
13. Yu. V. Egorov, V. A. Kondrat'ev, “Estimates for the first eigenvalue in some Sturm–Liouville problems”, Uspekhi Mat. Nauk, 51:3(309) (1996),  73–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 439–508  isi  scopus
1995
14. Yu. V. Egorov, V. A. Kondratiev, “On estimates for the smallest eigenvalue in a problem on column stability”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 2,  7–15  mathnet  mathscinet  zmath
1992
15. Yu. V. Egorov, V. A. Kondratiev, “On the negative spectrum of an elliptic operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 2,  88–91  mathnet  mathscinet  zmath
1991
16. Yu. V. Egorov, V. A. Kondratiev, “Estimation of the first eigenvalue of the Sturm–Liouville operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 6,  5–11  mathnet  mathscinet  zmath
17. Yu. V. Egorov, “On the solution of a mixed boundary value problem for an equation of the vibrations of a string”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 3,  77–79  mathnet  mathscinet  zmath
1990
18. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Uspekhi Mat. Nauk, 45:5(275) (1990),  3–40  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:5 (1990), 1–49  isi
19. Yu. V. Egorov, V. A. Kondrat'ev, “On the negative spectrum of an elliptic operator”, Mat. Sb., 181:2 (1990),  147–166  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 155–177  isi
20. Yu. V. Egorov, V. A. Kondrat'ev, “On the negative spectrum of an elliptic operator”, Trudy Mat. Inst. Steklov., 192 (1990),  61–67  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 192 (1992), 65–72
21. Yu. V. Egorov, V. A. Kondrat'ev, “An estimate for the first eigenvalue of the Sturm–Liouville operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 6,  75–78  mathnet  mathscinet  zmath
22. Yu. V. Egorov, “Generalized functions and linear differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 2,  92–95  mathnet  mathscinet  zmath
1989
23. Yu. V. Egorov, “On a new theory of generalized functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 4,  96–99  mathnet  mathscinet  zmath
24. Yu. V. Egorov, V. A. Kondratiev, “On a problem of numerical differentiation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 3,  80–81  mathnet  mathscinet  zmath
1988
25. Yu. V. Egorov, “Microlocal analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 33 (1988),  5–156  mathnet  mathscinet  zmath
26. Yu. V. Egorov, M. A. Shubin, “Linear partial differential equations. Elements of the contemporary theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 31 (1988),  5–125  mathnet  mathscinet  zmath
27. Yu. V. Egorov, M. A. Shubin, “Linear partial differential equations. Foundations of the classical theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 30 (1988),  5–255  mathnet  mathscinet  zmath
28. Yu. V. Egorov, V. A. Kondrat'ev, “On estimates of the negative spectrum for the Schrödinger operator”, Uspekhi Mat. Nauk, 43:1(259) (1988),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 239–240  isi
1987
29. Yu. V. Egorov, V. A. Kondrat'ev, “On an estimate of the number of points of the negative spectrum of the Schrödinger operator”, Mat. Sb. (N.S.), 134(176):4(12) (1987),  556–570  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 551–566
1986
30. Yu. V. Egorov, “Removable singularities in boundary conditions for solutions of linear differential equations”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  27–29  mathnet  mathscinet  zmath
1985
31. Yu. V. Egorov, V. A. Kondratiev, “Some bounds for eigenfunctions of an elliptic operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 4,  32–34  mathnet  mathscinet  zmath
1984
32. Yu. V. Egorov, Nguyen Minh Chuong, “A problem with a directional derivative in S. L. Sobolev spaces of variable order”, Differ. Uravn., 20:12 (1984),  2163–2164  mathnet  mathscinet  zmath
33. Yu. V. Egorov, V. A. Kondratiev, “Estimation of the smallest eigenvalue for an elliptic operator”, Differ. Uravn., 20:8 (1984),  1397–1403  mathnet  mathscinet
34. Yu. V. Egorov, V. A. Kondrat'ev, “On estimates of the first eigenvalue of the Sturm–Liouville problem”, Uspekhi Mat. Nauk, 39:2(236) (1984),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 149–150  isi
1983
35. Yu. V. Egorov, V. A. Kondratiev, “Estimate of the first eigenvalue of a selfadjoint elliptic operator”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 3,  46–52  mathnet  mathscinet  zmath
1982
36. Yu. V. Egorov, “On the uniqueness of the solution of the Cauchy problem”, Dokl. Akad. Nauk SSSR, 264:4 (1982),  812–814  mathnet  mathscinet  zmath
37. Yu. V. Egorov, “Propagation of singularities for solutions of an equation of principal type”, Mat. Sb. (N.S.), 118(160):4(8) (1982),  523–534  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:4 (1983), 527–538
1981
38. Yu. V. Egorov, “Equations of principal type. Sufficient conditions for local solvability”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  575–584  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 517–525
1978
39. Yu. V. Egorov, “An inequality for differential operators of the first order”, Uspekhi Mat. Nauk, 33:6(204) (1978),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 225–226
1977
40. Yu. V. Egorov, “On the subellipticity of the $\bar\partial$-Neumann problem”, Dokl. Akad. Nauk SSSR, 235:5 (1977),  1009–1012  mathnet  mathscinet  zmath
41. Yu. V. Egorov, “On solvability conditions for equations with double characteristics”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  280–282  mathnet  mathscinet  zmath
42. Yu. V. Egorov, “The smoothness of the solutions of equations of principal type”, Uspekhi Mat. Nauk, 32:5(197) (1977),  183–184  mathnet  mathscinet  zmath
43. Yu. V. Egorov, “A new proof of the theorem on the local solvability of equations with simple real characteristics”, Uspekhi Mat. Nauk, 32:2(194) (1977),  211–212  mathnet  mathscinet  zmath
44. Yu. V. Egorov, Ts. V. Rangelov, “A class of pseudodifferential equations, with double characteristics, that have no solution”, Uspekhi Mat. Nauk, 32:1(193) (1977),  185–186  mathnet  mathscinet  zmath
1976
45. Yu. V. Egorov, “On solvability conditions for differential equations with simple characteristics”, Dokl. Akad. Nauk SSSR, 229:6 (1976),  1310–1312  mathnet  mathscinet  zmath
1975
46. Yu. V. Egorov, “Subelliptic operators”, Uspekhi Mat. Nauk, 30:3(183) (1975),  57–104  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:3 (1975), 55–105
47. Yu. V. Egorov, “Subelliptic operators”, Uspekhi Mat. Nauk, 30:2(182) (1975),  57–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:2 (1975), 59–118
1974
48. Yu. V. Egorov, “Sufficient conditions for the local solvability of pseudodifferential equations of principal type”, Tr. Mosk. Mat. Obs., 31 (1974),  59–83  mathnet  mathscinet  zmath
49. Yu. V. Egorov, P. R. Popivanov, “Equations of principal type witgout solution”, Uspekhi Mat. Nauk, 29:2(176) (1974),  172–189  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 176–194
1973
50. Yu. V. Egorov, P. R. Popivanov, “A class of pseudodifferential equations of principal type having no solutions”, Dokl. Akad. Nauk SSSR, 209:4 (1973),  775–777  mathnet  mathscinet  zmath
1971
51. Yu. V. Egorov, “On the structure of subelliptic operators”, Dokl. Akad. Nauk SSSR, 198:6 (1971),  1259–1262  mathnet  mathscinet  zmath
52. Yu. V. Egorov, “Necessary conditions for the solvability of pseudodifferential equations of principal type”, Tr. Mosk. Mat. Obs., 24 (1971),  29–41  mathnet  mathscinet  zmath
53. Yu. V. Egorov, “Canonical transformations and pseudodifferential operators”, Tr. Mosk. Mat. Obs., 24 (1971),  3–28  mathnet  mathscinet  zmath
54. Yu. V. Egorov, “Conditions for the local solvability of equations of principal type”, Uspekhi Mat. Nauk, 26:3(159) (1971),  197–198  mathnet  mathscinet  zmath
55. Yu. V. Egorov, “On the solubility of differential equations with simple characteristics”, Uspekhi Mat. Nauk, 26:2(158) (1971),  183–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:2 (1971), 113–130
1970
56. Yu. V. Egorov, “Sufficient conditions for the local solvability of pseudodifferential equations”, Uspekhi Mat. Nauk, 25:3(153) (1970),  269–270  mathnet  mathscinet  zmath
57. Yu. V. Egorov, “Nondegenerate subelliptic pseudodifferential operators”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  323–342  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 291–309
1969
58. Yu. V. Egorov, “Subelliptic pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  20–22  mathnet  mathscinet  zmath
59. Yu. V. Egorov, “The conditions of solvability of pseudodifferential equations”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1232–1234  mathnet  mathscinet  zmath
60. Yu. V. Egorov, “Nondegenerate subelliptic pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 186:5 (1969),  1006–1007  mathnet  mathscinet  zmath
61. Yu. V. Egorov, “A priori estimates for first order differential operators”, Dokl. Akad. Nauk SSSR, 185:3 (1969),  507–508  mathnet  mathscinet  zmath
62. Yu. V. Egorov, “Bounds for differential operators of the first order”, Funktsional. Anal. i Prilozhen., 3:3 (1969),  53–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:3 (1969), 211–217
63. Yu. V. Egorov, “The canonical transformations of pseudodifferential operators”, Uspekhi Mat. Nauk, 24:5(149) (1969),  235–236  mathnet  mathscinet  zmath
64. Yu. V. Egorov, Nguyen Minh Chuong, “The problem with an oblique derivative for a second order parabolic equation”, Uspekhi Mat. Nauk, 24:4(148) (1969),  197–198  mathnet  mathscinet  zmath
65. Yu. V. Egorov, “On a class of pseudodifferential operators”, Mat. Sb. (N.S.), 79(121):1(5) (1969),  59–77  mathnet  mathscinet  zmath; Math. USSR-Sb., 8:1 (1969), 53–71
66. Yu. V. Egorov, V. A. Kondrat'ev, “The oblique derivative problem”, Mat. Sb. (N.S.), 78(120):1 (1969),  148–176  mathnet  mathscinet  zmath; Math. USSR-Sb., 7:1 (1969), 139–169
1968
67. Yu. V. Egorov, “A class of pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 182:6 (1968),  1261–1263  mathnet
1967
68. Yu. V. Egorov, “Hypoelliptic pseudodifferential operators”, Tr. Mosk. Mat. Obs., 16 (1967),  99–108  mathnet  mathscinet  zmath
69. Yu. V. Egorov, V. A. Kondrat'ev, “Existence of a solution to a problem with oblique derivative”, Uspekhi Mat. Nauk, 22:1(133) (1967),  165–167  mathnet  mathscinet
70. Yu. V. Egorov, “Pseudodifferential operators of principal type”, Mat. Sb. (N.S.), 73(115):3 (1967),  356–374  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:3 (1967), 319–333
1966
71. Yu. V. Egorov, “On pseudo-differential operators of the principal type”, Dokl. Akad. Nauk SSSR, 171:4 (1966),  778–780  mathnet  mathscinet  zmath
72. Yu. V. Egorov, V. A. Kondratiev, “On an oblique derivative problem”, Dokl. Akad. Nauk SSSR, 170:4 (1966),  770–772  mathnet  mathscinet  zmath
73. Yu. V. Egorov, “Hypoelliptic pseudodifferential operators”, Dokl. Akad. Nauk SSSR, 168:6 (1966),  1242–1244  mathnet  mathscinet  zmath
1964
74. Yu. V. Egorov, A. A. Milyutin, “Sufficient conditions for a strong extremal in the class of curves with bounded derivative”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  971–974  mathnet  mathscinet  zmath
75. Yu. V. Egorov, “Necessary conditions for optimal control in Banach spaces”, Mat. Sb. (N.S.), 64(106):1 (1964),  79–101  mathnet  mathscinet  zmath
1963
76. Yu. V. Egorov, “Optimal control in a Banach space”, Dokl. Akad. Nauk SSSR, 150:2 (1963),  241–244  mathnet  mathscinet  zmath
77. Yu. V. Egorov, “The optimal control in Banach space”, Uspekhi Mat. Nauk, 18:4(112) (1963),  211–213  mathnet
78. Yu. V. Egorov, “Some problems in the theory of optimal control”, Zh. Vychisl. Mat. Mat. Fiz., 3:5 (1963),  887–904  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:5 (1963), 1209–1232
1962
79. Yu. V. Egorov, “Some problems in the theory of optimal control”, Dokl. Akad. Nauk SSSR, 145:4 (1962),  720–723  mathnet  mathscinet  zmath
1960
80. Yu. V. Egorov, “Hyperbolic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 134:3 (1960),  514–517  mathnet  mathscinet  zmath

2019
81. Yu. V. Egorov, A. I. Komech, P. A. Kuchment, E. L. Lakshtanov, V. G. Maz'ya, S. A. Molchanov, R. G. Novikov, M. I. Freidlin, “Boris Rufimovich Vainberg (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:1(445) (2019),  189–194  mathnet  elib; Russian Math. Surveys, 74:1 (2019), 181–186  isi
1986
82. Yu. V. Egorov, N. Kh. Rozov, “Fiftieth anniversary of the Department of Differential Equations at Moscow University”, Uspekhi Mat. Nauk, 41:3(249) (1986),  219–223  mathnet  mathscinet
1985
83. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Uspekhi Mat. Nauk, 40:5(245) (1985),  279–293  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 267–287  isi
84. Yu. V. Egorov, A. Yu. Ishlinskii, A. S. Kalashnikov, A. N. Kolmogorov, O. B. Lupanov, “Ol'ga Arsen'evna Oleinik”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, 4,  95–104  mathnet  mathscinet  zmath
1975
85. N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova, “Sergei Vasil'evich Fomin (obituary)”, Uspekhi Mat. Nauk, 30:5(185) (1975),  2  mathnet
1971
86. Yu. V. Egorov, “International Congress of Mathematicians (Nice, 1970)”, Uspekhi Mat. Nauk, 26:1(157) (1971),  243–255  mathnet
87. Yu. V. Egorov, “J. L. Lions. Controle optimal de systhmes gouvernes par des equations derivees partielles. Paris, Dunod, Gauthier-Villars, 1968, 426 pp. (Book review)”, Zh. Vychisl. Mat. Mat. Fiz., 11:6 (1971),  1615–1617  mathnet; U.S.S.R. Comput. Math. Math. Phys., 11:6 (1971), 337–339

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020